Franklin

Wissenschaftliche Zeitschrift der Martin-Luther-Universität Halle-Wittenberg. Mathematisch-naturwissenschaftliche Reihe.

Publication:
Halle-Wittenberg : Martin-Luther-Universität,[1952?]-1965.
Format/Description:
Journal/Periodical
v. : ill., maps (some col.); 30 cm.
Six no. a year.
Jahrg. 1, Heft 1/2 (1951/52)-Jahrg. 14, Heft 7.
Status/Location:
Loading...

Get It

Details

Continued By:
Wissenschaftliche Zeitschrift (Martin-Luther-Universität Halle-Wittenberg). Mathematisch-naturwissenschaftliche Reihe
Notes:
Title from cover.
Vols. 1-2 numbered also in sequence with Wissenschaftliche Zeitschrift; gesellschafts- und sprachwissenschaftliche Reihe; i.e. v. 1, no. 1/2 is v. 1, no. 1/2 of the combined numbering, v. 2, no. 1-3 [etc.] are v. 2, no. 1, 4-5 [etc.] of the combined numbering.
Contributor:
Martin-Luther-Universität Halle-Wittenberg.
ISSN:
0440-128X
OCLC:
1751706